# SDR AUS20030437

- Difficulty date: April 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Airbus A330-202
- Engine: Ge CF680
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE STARTER MOTOR FAILED. EXTERNAL DAMAGE TO ENGINE.
